# SDR COMA0660445

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 9,548 hours, 8,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5030 - RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES DURING FINAL APPROACH.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
